# SDR UIEA2020013100048

- Difficulty date: January 10, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,912 hours, 24,853 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2632
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK TEMP EICAS,  PERFORMED BITE ON LT PACK CONTROLLER IAW FIM 21-51-00.  FAULT LT PACK TEMP CONTROL VALVE.   REMOVED AND REPLACED THE TEMP CONTROL VALVE IAW AMM 21-51-12. OPS CHECKED NORMAL,
